Research article
Identifications of the coefficients of the Taylor expansion (second order) of periodic non-collision solutions for the perturbed planar Keplerian Hamiltonian system
-
1.
Department of Mathematics, Faculty of Sciences, University of Tabuk, Saudi Arabia
-
2.
Lab. of Algebra, Number Theory and Nonlinear Analysis, Department of Mathematics, Faculty of Sciences University of Monastir, 5019 Monastir, Tunisia
-
Received:
14 February 2023
Revised:
15 March 2023
Accepted:
16 April 2023
Published:
10 May 2023
-
-
MSC :
65M06, 65M12, 65M22, 35Q05, 35L80, 35C65
-
-
Citation: Riadh Chteoui. 2023: Identifications of the coefficients of the Taylor expansion (second order) of periodic non-collision solutions for the perturbed planar Keplerian Hamiltonian system, AIMS Mathematics, 8(7): 16528-16541. doi: 10.3934/math.2023845
Related Papers:
[1] |
Riadh Chteoui .
Retraction notice to "Identifications of the coefficients of the Taylor expansion (second order) of periodic non-collision solutions for the perturbed planar Keplerian Hamiltonian system " [AIMS Mathematics 8(7) (2023) 16528–16541]. AIMS Mathematics, 2023, 8(10): 22730-22730.
doi: 10.3934/math.20231157
|
[2] |
Huiting He, Chungen Liu, Jiabin Zuo .
Periodic solutions of a class of non-autonomous second-order discrete Hamiltonian systems. AIMS Mathematics, 2024, 9(2): 3303-3319.
doi: 10.3934/math.2024161
|
[3] |
Jia Li, Xia Li, Chunpeng Zhu .
Reducibility for a class of almost periodic Hamiltonian systems which are degenerate. AIMS Mathematics, 2023, 8(1): 2296-2307.
doi: 10.3934/math.2023119
|
[4] |
Muhammad Afzal, Tariq Ismaeel, Azhar Iqbal Kashif Butt, Zahid Farooq, Riaz Ahmad, Ilyas Khan .
On the reducibility of a class of almost-periodic linear Hamiltonian systems and its application in Schrödinger equation. AIMS Mathematics, 2023, 8(3): 7471-7489.
doi: 10.3934/math.2023375
|
[5] |
Zhongdi Cen, Jian Huang, Aimin Xu .
A posteriori mesh method for a system of singularly perturbed initial value problems. AIMS Mathematics, 2022, 7(9): 16719-16732.
doi: 10.3934/math.2022917
|
[6] |
Hui Wang, Xue Wang .
Bifurcations of traveling wave solutions for the mixed Korteweg-de Vries equation. AIMS Mathematics, 2024, 9(1): 1652-1663.
doi: 10.3934/math.2024081
|
[7] |
Zongning Zhang, Chunguang Li, Jianqiang Dong .
A class of lattice Boltzmann models for the Burgers equation with variable coefficient in space and time. AIMS Mathematics, 2022, 7(3): 4502-4516.
doi: 10.3934/math.2022251
|
[8] |
Aidi Yao .
Two-dimensional pseudo-steady supersonic flow around a sharp corner for the generalized Chaplygin gas. AIMS Mathematics, 2022, 7(7): 11732-11758.
doi: 10.3934/math.2022654
|
[9] |
Yameng Duan, Wieslaw Krawcewicz, Huafeng Xiao .
Periodic solutions in reversible systems in second order systems with distributed delays. AIMS Mathematics, 2024, 9(4): 8461-8475.
doi: 10.3934/math.2024411
|
[10] |
Dan Chen, Da Shi, Feng Chen .
Qualitative analysis and new traveling wave solutions for the stochastic Biswas-Milovic equation. AIMS Mathematics, 2025, 10(2): 4092-4119.
doi: 10.3934/math.2025190
|
-
-
-
This article has been cited by:
1.
|
Riadh Chteoui,
Retraction notice to "Identifications of the coefficients of the Taylor expansion (second order) of periodic non-collision solutions for the perturbed planar Keplerian Hamiltonian system " [AIMS Mathematics 8(7) (2023) 16528–16541],
2023,
8,
2473-6988,
22730,
10.3934/math.20231157
|
|
-
-